# SDR ERAA097525

- Difficulty date: July 24, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N294EH
- Make and model: Bolkms BO105S
- Aircraft serial: S675
- Aircraft time: 9,166 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24873102
- Part serial: 0104
- Condition: Torn
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION DUE ON FLOAT ASSY.  FLOAT COVER AND FWD END CAP WORN AND TORN.  SQUIB CHARGE (1) P/N 94455 (SN 1709) EXPIRES 12-04.  ELBOW ON SQUIB VALVE CORRODED.  BAD CHECK VALVE ON AFT COMPARTMENT OF FLOAT BAG.  REMOVED AND REPLACED FWD END CAP AND FLOAT COVER.  REMOVED SQUIB CHARGE (SN 1709) AND INSTALLED CHARGE (SN 3341).  REMOVED AND REPLACED 1 EA SQUIB VALVE ELBOW (PN B17794-1).  REMOVED AND REPLACED 1 EA CHECK VALVE PN B17573-5 ON FLOAT BAG.  VERIFIED COMPLIANCE WITH SB NUMBERS 120-81-3, 120-81-4, 120-82-4, 120-84-1, 802-25-1, 802-25-2.
